Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Occasional swelling of the right side of the body. Is it a symptoms of any mental health case?

I m a 30 yr old female. Occasionally my legs, feet , hands, and sometimes my face will swell for no apparent reason. It s typically limited to the right side of my body. After I begin to swell I start saying and doing things that make no sense and serve no purpose. I never have any recollection of these events, but as my husband begins to reiterate them to me I can recall small bits (almost like viewing photographs of myself). With each episode it gets more extreme. Last time, my husband came into our hotel room and found me standing in the window, arms outstretched, telling him that Trent Reznor(from the band Nine Inch Nails ) had just been in the window talking to me. I realize that this mainly sounds like a mental health case, but I assure you that its something else wrong with me. I m not sure if my liver could be to blame, but for some reason I feel that thats the base of the problems. I m a mother of 3 and I m beginning to fear the next time this happens. Im scared
Asked On : Mon, 20 Aug 2012
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
From the information given i could not conclude anything but i suspect some mental health problem.problem with liver will not cause such problems.further information about whether others also can notice your body swelling,your marital relationship,any stress in the recent past are also needed.
Better to consult a psychiatrist as early as possible.
Answered: Thu, 23 Aug 2012
I find this answer helpful
  User's Response
hi welcome to hcm.see on reading your history u required help of any psychologist to undestand ur problem .it may be that some past u don't forget which reflect on your future ya concern any homoeopath because homoeopathy do batter job on mental plan.u have to discuss with ur family so they support u in your problem.
Answered: Mon, 20 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor